# SDR AWXA0001678

- Difficulty date: May 1, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 51,506 hours, 32,726 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Part number: 0640027
- Condition: Out Of Position
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON O/B MID SPAR BUSHING HAS MIGRATED .095 INCHES.  REPLACED BUSHINGS IAW SB 54-1037 PARAGRAPH 1D, AWA ER 03-5410-0111D-JS1.  P/N: 311A1151-12, 311A1151-13.
